1 doctor weighed in:

I m strugling with erectyle disfunction because of famotidine 20mg. I discontue it after 9 days. Is any medication to discard this side effect?

1 doctor weighed in
Dr. Thomas Namey
Internal Medicine - Rheumatology

In brief: Should not continue!

The effects of Famotidine should dissipate once out of your system, ie 3-4 days for complete elimination.
Although listed as a "possible" side-effect, it is one I have never heard of a patient complain about this! but I have had many patients gravitate to the package insert of a drug if a problem happens, simple cause and effect scenario. Discuss this with your health professional. Best!

In brief: Should not continue!

The effects of Famotidine should dissipate once out of your system, ie 3-4 days for complete elimination.
Although listed as a "possible" side-effect, it is one I have never heard of a patient complain about this! but I have had many patients gravitate to the package insert of a drug if a problem happens, simple cause and effect scenario. Discuss this with your health professional. Best!
Dr. Thomas Namey
Dr. Thomas Namey
Thank
Get help from a real doctor now
Dr. Arnon Rubin
Board Certified,
20 years in practice
163K people helped
Continue
108,000 doctors available
Read more answers from doctors